# SDR AALA202311012074

- Difficulty date: October 25, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,352 hours, 10,793 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W2100112
- Part serial: 7047
- Condition: None
- Location: Zone 600 - Rh Wi
- Part time: 83,352 hours, 10,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSPECTION MAINTENANCE FOUND AN EXISTING UNDOCUMENTED DOUBLER REPAIR TO THE LEADING EDGE OF RIGHT WING SLAT #8. REPAIR INSPECTED PER SRM 57-43-01-2R PROCEDURE 3.
